# SDR CALA2013123094056

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 43,665 hours, 17,861 cycles
- Engine: Iae V2522A5
- System (JASC): 3340 · Exterior Lighting
- Part: Seal
- Condition: Missing
- Location: Exterior Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT SQUEAL OVERWING EXIT, NOT SURE WHICH SIDE.  PER FLIGHT ATTENDANT NOISE COMING FROM CEILING BETWEEN OVERWING EXITS & NOT EXIT DOORS. INSPECTED UPPER BEACON FOUND RUBBER BUNG MISSING FROM LIGHT LENS.  REPLACED IAW IPC 33 -48-11-01A ITEM 20.
